# SDR AMTA200700099

- Difficulty date: February 1, 2007
- Submitted: February 23, 2007
- Operation: Air carrier
- Aircraft: N161AT
- Make and model: Lkheed 10113853
- Aircraft serial: 1219
- Engine: Rroyce RB211524B4
- System (JASC): 7932 · Engine Oil Quantity
- Part: Indicator
- Part number: 8TJ99GAV6
- Part serial: T0106BT
- Condition: Unserviceable
- Location: Oil System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 3 ENG OIL QTY INDICATOR DECREASED TO 10 QTS DURING FLIGHT RETURNED TO 17 QTS ON DESCENT.  REMOVED AND REPLACED ENGINE OIL QUANITY INDICATOR IAW MM 79-37-01.  LEAK AND OPS CHECK GOOD.  (K)
